Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    If you have had an organ transplant then you may want to also become a member of these communities if they are applicable to your condition to share your experience:
    Diabetes and Kidney Community
    Kidney Disorders Community
    WebMD Diabetes Community
    WebMD Hepatitis Community
    WebMD Heart Disease Community
    Joint pain after kidney transplant
    avatar
    randywgator posted:
    I had a kidney transplant in 2005. Had had no problems with the transplant. All my levels have stayed in normal range. I did gain weight with the prednisone. Would like to lose weight...has anyone with a kidney transplant successfully and safely lost the weight after surgery? What did you do or what did your doctor recommend?

    I also have considerable joint pain...especially after sitting or when getting up in the morning. Have had gout a few times...take allipurinol to counteract this now. Do any other patients have this joint issue? I am bothered mostly by pain in my hip, knee, and especially ankles. Maybe it is just high levels of uric acid as with gout. Any suggestions or anyone else experiencing this problem. My doctors have just said it could be arthritis?!?
    Reply
     
    avatar
    ckolpek responded:
    I had a kidney transplant 3 1/2 years ago and within the last year, I also have started to experience joint pain, especially in my hips. I also have a lot of lower leg pain (cramping, squeezing feeling). I was told at one time I had bursitis in my hip and was receiving a couple of cortisone shots. The first one helped, but the second one did nothing. I need to pursue the issue more with my doctor. Did you ever find anything out about your joint pain?


    Spotlight: Member Stories

    I am a Liver Transplant survivor of almost 5 years. I was diagnosed with severe alcoholic cirrhosis and was transplanted in August 2005. I am willing ...More

    Helpful Tips

    How To Upload A Profile Picture
    How to Upload a Profile picture: 1. Click My Exchange Profile. (left sidebar) or My Account (top right corner) 2. The click Change my ... More
    Was this Helpful?
    8 of 16 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.